Follow
AL Dontchev
Title
Cited by
Cited by
Year
Implicit functions and solution mappings
AL Dontchev, RT Rockafellar
Springer, 2009
12102009
Well-posed optimization problems
AL Dontchev, T Zolezzi
Springer, 2006
6882006
Characterizations of strong regularity for variational inequalities over polyhedral convex sets
AL Dontchev, RT Rockafellar
SIAM Journal on Optimization 6 (4), 1087-1105, 1996
3631996
Difference methods for differential inclusions: A survey
A Dontchev, F Lempio
SIAM review 34 (2), 263-294, 1992
2931992
The radius of metric regularity
A Dontchev, A Lewis, R Rockafellar
Transactions of the American Mathematical Society 355 (2), 493-517, 2003
2392003
Regularity and conditioning of solution mappings in variational analysis
AL Dontchev, RT Rockafellar
Set-Valued Analysis 12 (1), 79-109, 2004
2192004
Perturbations, approximations and sensitivity analysis of optimal control systems
AL Dontchev
Springer Berlin Heidelberg, 1983
2161983
Second-order Runge--Kutta approximations in control constrained optimal control
AL Dontchev, WW Hager, VM Veliov
SIAM journal on numerical analysis 38 (1), 202-226, 2000
2072000
An inverse mapping theorem for set-valued maps
AL Dontchev, WW Hager
Proceedings of the American Mathematical Society 121 (2), 481-489, 1994
1921994
The Euler approximation in state constrained optimal control
A Dontchev, W Hager
Mathematics of Computation 70 (233), 173-203, 2001
1862001
Lipschitzian stability in nonlinear control and optimization
AL Dontchev, WW Hager
SIAM Journal on Control and Optimization 31 (3), 569-603, 1993
1671993
Optimality, stability, and convergence in nonlinear control
AL Dontchev, WW Hager, AB Poore, B Yang
Applied Mathematics and Optimization 31 (3), 297-326, 1995
1621995
Error estimates for discretized differential inclusions
AL Dontchev, EM Farkhi
Computing 41 (4), 349-358, 1989
1451989
The Graves theorem revisited
AL Dontchev
Journal of Convex Analysis 3, 45-54, 1996
1351996
Local convergence of the Newton method for generalized equations
AL Dontchev
Comptes rendus de l'Académie des sciences. Série 1, Mathématique 322 (4 …, 1996
1251996
Aubin criterion for metric regularity
AL Dontchev, M Quincampoix, N Zlateva
Journal of Convex Analysis 13 (2), 281, 2006
1212006
Implicit functions, Lipschitz maps, and stability in optimization
AL Dontchev, WW Hager
Mathematics of Operations Research 19 (3), 753-768, 1994
991994
Metric regularity of semi-infinite constraint systems
MJ Cánovas, AL Dontchev, MA López, J Parra
Mathematical programming 104 (2), 329-346, 2005
892005
Characterizations of Lipschitzian stability in nonlinear programming
AL Dontchev, RT Rockafellar
Mathematical programming with data perturbations, 65-82, 2020
882020
Singular perturbation in Mayer’s problem for linear systems
AL Dontchev, VM Veliov
SIAM Journal on Control and Optimization 21 (4), 566-581, 1983
841983
The system can't perform the operation now. Try again later.
Articles 1–20